# SDR UHLA201602070106

- Difficulty date: March 7, 2016
- Submitted: March 11, 2016
- Operation: Air carrier
- Aircraft: N634RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000055
- Aircraft time: 31,889 hours, 19,819 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Detached
- Location: Gasper Valve
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

EMERGENCY DIVERSION, SMOKE ODOR IN AFT CABIN.  DECLARED EMERGENCY, DIVERTED, LANDED WITHOUT INCIDENT. FOUND GASPER VALVE DUCT BLOWN OFF.  REINSTALLED IAW AMM 21-24-03.  R & R RECIRCULATING FILTERS IAW AMM 21-24-02.  INSPECTED ALL 3 AVIONICS BAYS WITH BURNING ODOR, PERFORMED OPS CHECK OF APU AND ENGINE BLEEDS IAW AMM 36-00-00.  OK FOR SERVICE.
